# SDR ASAA2020030932351

- Difficulty date: March 4, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,871 hours, 13,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RIGHT PACK LIGHT ILLUMINATED EXTINGUISHES WITH RESET OF MASTER CAUTION. GROUNDED - YES. FOUND RIGHT PACK ACTUATOR FAULT, A/C CHECKED AND RELEASED IAW MEL 21-32B, PRIMARY RIGHT PACK TEMP CONTROL INOP. PERFORMED PACK TEMP CONTROL BITE. NO FAULTS IN PREV FLTS AND VERIFY TEST PASSES. FAULT IS NOT ACTIVE. CLEARS MEL 21-32B.
